# SDR IXXA199514

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Fs 930
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND AT FS 930 WINDOW FRAME LEFT SIDE.  THE CORROSION WAS REMOVED AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED IAW SKETCH SKA95002-8, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-132.  (X)
